# SDR SWAA2022021067993

- Difficulty date: March 1, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE CRACKED. / REPAIRED AT VENDOR ON RO 7530063-AVR INSTALLED ON 753-140-00-02Y.
